# SDR SWAA970264

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearings
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOTED AIRFRAME VIBRATION AND A SLIGHT ROLL TO THE RIGHT WITH FLAPS AT 2 DEGREES.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REPLACED RT I/B AFT FLAP DRIVE BEARINGS AND BOOM CABLES PER BOEING M/M.
